Alternative proofs of some classical type Tauberian theorems for the Cesàro summability of integrals

Articles > Article · 2011

Authors: İbrahim ÇANAK, Umit Totur

Mathematical and Computer Modelling, Journal Indexed in SCI Expanded, International, WoS, 2011, vol 55, pp 1558-1561

DOI: 10.1016/j.mcm.2011.10.049

Summary

In this paper, we give alternative proofs of some classical type Tauberian theorems for the Cesaro summability of improper integrals. (C) 2011 Elsevier Ltd. All rights reserved.

View details